# SDR SWAA2023071259802

- Difficulty date: June 15, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N291WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32539
- Aircraft time: 52,452 hours, 31,399 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FWD BULKHEAD LOWER BRACKET RBL 5 CRACKED<[01] REMOVED AND REPLACED LOWER BRACKET P/N 144A9401U20ATSMRO AT AFT CARGO COMPT FWD BULKHEAD RBL 5 REF SRM 51-40-02-0G-0;[02] VERIFIED STEP 1
